# SDR UALA2011082604583

- Difficulty date: August 26, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 87,687 hours, 14,024 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Unit
- Part number: 3B391C
- Part serial: 148
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY HAS NO POWER.  REPLACED ELCU M225, OPS CHECK OF LOAD SHED AND FWD GALLEY POWER OKAY.
